# SDR ASAA2013030994188

- Difficulty date: March 9, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 63,497 hours, 36,073 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C3046140H
- Part serial: 1331
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT L/E CRACKING AT K-FLAP CUTOUT OTBD EDGE OF K-FLAP.  REPAIRED RT OTBD K-FLAP L/E IAW ASA TYPICAL EA 5740-01310.
